# SDR ASAA2023050543165

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 55,212 hours, 16,483 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS YOKE PUSH TO TALK SWITCH INOP ONLY ON HF-1. WORK SO ON OTHER RADIOS. HF-1 RESPONDS NORMALLY FROM CAPTAIN HAND HELD MIC AS WELL FROM FO'S SIDE. GROUNDED - YES. RESET HF-1 AND PERFORMED OPERATIONAL TEST IAW B737-800 AMM 23-11-00. OPS CHECK OK. PTT OPS CHECK OK. COULD NOT DUPLICATE FAULT.
